# SDR SWIA200413477

- Difficulty date: June 17, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 2,341 hours, 2,094 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 1115
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 1 INOP STATUS MESSAGE DISPLAYED.  REPLACED HSTA AND MOTOR CONTROL UNIT (MCU).  OPERATIONAL CHECK GOOD.  P/N: 8396-3, S/N OFF: 1087.
